# SDR QMLA2011102311103

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 2,862 hours
- Engine: Pwc PW206C
- Engine time: 2,862 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMELLING FUEL THROUGHOUT THE CABIN APPROX 15 MINUTES INTO FLIGHT.  THE ODOR LASTED FOR ABOUT A MINUTE, AND THEN DISAPPEARED.  LANDED AT DESTINATION WITHOUT INCIDENT.  OPEN BOTH ENGINE COWLINGS AFTER SHUTDOWN TO INSPECT FOR ANY SIGN OF A FUEL LEAK AND FOUND NONE.  INSPECTED ACFT FOR SIGNS OF A FUEL LEAK.  NO DEFECTS NOTED.   REFUELED ACFT WITH NO ISSUE AND RETURNED TO BASE.  ON FLIGHT BACK, AGAIN FUEL ODOR DETECTED IN CABIN.  MECHANIC INSPECTED ACFT.  NO DEFECTS NOTED.  LATER FLIGHT CHECK REVEALED NO DEFECTS AND ACFT RETURNED TO SERVICE.
